14 results  save search


...
hal-00726867v1  Journal articles
Jean-Michel CoronRafael VazquezMiroslav KrsticGeorges Bastin. Local exponential H^2 stabilization of a 2X2 quasilinear hyperbolic system using backstepping
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2013, 51 (3), pp.2005--2035. ⟨10.1137/120875739⟩
...
hal-01468750v2  Journal articles
Shengquan Xiang. Null controllability of a linearized Korteweg-de Vries equation by backstepping approach
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2019
...
tel-02274457v1  Theses
Amaury Hayat. Stabilisation de systèmes hyperboliques non-linéaires en dimension un d’espace
Equations aux dérivées partielles [math.AP]. Sorbonne Université UPMC, 2019. Français
...
hal-00696147v3  Journal articles
Romain JolyCamille Laurent. Stabilization for the semilinear wave equation with geometric control condition
Analysis & PDE, Mathematical Sciences Publishers, 2013, 6 (5), pp.1089 - 1119. ⟨10.2140/apde.2013.6.1089⟩